Intransitive Permutation Groups with Bounded Movement Having Maximum Degree

Authors

  • Behnam Razzagh  Islamic Azad University

DOI:

https://doi.org/10.24297/jam.v16i0.8091

Abstract

Let G be a permutation group on a set CaptureO.PNGwith no fixed points in CaptureO1.PNGand let m be a positive integer. If for each subset Capture_ell.PNGof CaptureO2.PNG the size Capture_ell2.PNG is bounded, for Captureg.PNG, we define the movement of g as the max Capture_ell21.PNG over all subsets Capture_ell1.PNGof CaptureO3.PNG. In this paper we classified all of permutation groups on set CaptureO4.PNGof size 3m + 1 with 2 orbits such that has movement m . 2000 AMS classification subjects: 20B25

Downloads

Download data is not yet available.

Author Biography

Behnam Razzagh,  Islamic Azad University

Faculty Member, Studies Applied Mathematics Science and Research Branch, Mathemathic Department, Islamic Azad University, Iran

Published

2019-01-31

How to Cite

Razzagh, B. (2019). Intransitive Permutation Groups with Bounded Movement Having Maximum Degree. JOURNAL OF ADVANCES IN MATHEMATICS, 16, 8272-8279. https://doi.org/10.24297/jam.v16i0.8091

Issue

Section

Articles